# SDR PNSA050402

- Difficulty date: April 22, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 9,944 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALY6521
- Part serial: EO81161
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ODOR OF SOMETHING BURNING AND AT SAME TIME NOTICED 0 CHARGE ON AMMETER.  MAINTENANCE FOUND ALTERNATOR BAD AND INSPECTED WIRING HARNESS WITH NO DEFECTS FOUND.  CHANGE ALTERNATOR AND AIRCRAFT RETURNED TO SERVICE.
